# SDR USAA020352

- Difficulty date: August 20, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 46,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CLIP CRACKED .5 INCH, AT STATION 616 AND S5R.  REMOVED AND REPLACED SKIN CLIP PER 51-40-02.  (M)
